Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

The torsion of a hollow square


Authors: J. L. Synge and W. F. Cahill
Journal: Quart. Appl. Math. 15 (1957), 217-224
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/89586
MathSciNet review: 89586
Full-text PDF Free Access

Abstract | Similar Articles | Additional Information

Abstract: SEAC‡ is used to give an approximate solution to the torsion problem for a hollow square, with accurate determination of lower and upper bounds for torsional rigidity.


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X


Additional Information

DOI: https://doi.org/10.1090/qam/89586
Article copyright: © Copyright 1957 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website